Numerical solutions of stochastic differential delay equations under local Lipschitz condition

X R Mao, S Sabanis

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper a variant of the Euler-Maruyama method is used to define the numerical solutions for stochastic differential delay equations (SDDEs) with variable delay. The key aim is to show that the numerical solutions will converge to the true solutions of the SDDEs under the local Lipschitz condition. (C) 2002 Elsevier Science B.V. All rights reserved.

Original languageEnglish
Pages (from-to)215-227
Number of pages13
JournalJournal of computational and applied mathematics
Volume151
Issue number1
Publication statusPublished - 1 Feb 2003

Cite this